# SDR 2013FA0000100

- Difficulty date: February 16, 2013
- Submitted: February 17, 2013
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 23,072 hours
- Engine: Cont IO520BB
- Engine time: 1,178 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Dynamic Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT AFTER THE LANDING GEAR WAS FULLY EXTENDED.  LANDED SAFELY.  DISCOVERD THAT THE DYAMIC BRAKE RELAY DID NOT TURN OFF THE LANDING GEAR ACTUATOR WHEN THE GEAR WAS FULLY EXTENDED CAUSING THE GEAR MOTOR TO OVERHEAT AND SMOKE.
